The reciprocity law in an algebraic number field
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 77-81
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1978_148_a8,
author = {S. V. Vostokov},
title = {The reciprocity law in an algebraic number field},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {77--81},
year = {1978},
volume = {148},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1978_148_a8/}
}
S. V. Vostokov. The reciprocity law in an algebraic number field. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Algebra, number theory and their applications, Tome 148 (1978), pp. 77-81. http://geodesic.mathdoc.fr/item/TM_1978_148_a8/